MathSciNet Relay Station
MathSciNet bibliographic data
MR1849257 60J65 (60G17)
Lawler, Gregory F.; Schramm, Oded; Werner, Wendelin The dimension of the planar Brownian frontier is $4/3$. Math. Res. Lett. 8 (2001), no. 4, 401–411.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement